Boundary conditions on the Monopole Dirac equation

Callan Jr., Curtis G. ; Das, Sumit R. (1983) Boundary conditions on the Monopole Dirac equation Physical Review Letters, 51 (13). pp. 1155-1158. ISSN 0031-9007

Full text not available from this repository.

Official URL:

Related URL:


Boundary conditions on the monopole Dirac equation are, on the one hand, determined by the requirement that the Hamiltonian be Hermitean. On the other, they enforce the conservation of certain charges at the monopole core. Which charges should be conserved is determined by the short-distance physics of the problem and the connection with boundary conditions is worked out for several cases. It is found to be possible to impose physically reasonable conservation-law requirements which can be realized by no Dirac-equation boundary condition.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:8752
Deposited On:28 Oct 2010 05:57
Last Modified:31 May 2011 06:04

Repository Staff Only: item control page